×

\((t^2- t)\)-reciprocities on the affine line and Matsumoto’s theorem. (English) Zbl 0331.18017


MSC:

18F25 Algebraic \(K\)-theory and \(L\)-theory (category-theoretic aspects)
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Bass, H.: AlgebraicK-Theory. New York: Benjamin 1968 · Zbl 0174.30302
[2] Bass, H., Tate, J.: The Milnor ring of a global field. AlgebraicK-Theory II, pp. 349-446. Lecture Notes in Mathematics342. Berlin-Heidelberg-New York Springer 1973 · Zbl 0299.12013
[3] Matsumoto, H.: Sur les sous-groupes arithmétiques des groupes semi-simples déployés. Ann. Sci. Ec. Norm. Sup. 4e série2, 1-62 (1969) · Zbl 0261.20025
[4] Milnor, J.: AlgebraicK-Theory and Quadratic Forms. Inventiones math.9, 318-344 (1970) · Zbl 0199.55501
[5] Milnor, J.: An Introduction to AlgebraicK-Theory. Princeton: Princeton University Press 1971 · Zbl 0237.18005
[6] Silvester, J. R.: On theK 2 of a free associative algebra. Proc. London Math. Soc.26, 35-56 (1973) · Zbl 0249.18023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.